# SDR ASAA2023041042802

- Difficulty date: April 10, 2023
- Submitted: April 12, 2023
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 51,627 hours, 15,151 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT, HF RADIO #1 DISPLAP "FAIL FAIL" ON THE RADIO TUNNING PANEL. GROUNDED - YES. RE SEAT HF C/B BITE CHECK SUCCESSFUL RE B737-800 FIM TASK 23-11 TASK 801.
